MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HUDSON RCI; O2 MASK,REBREATH,SHORT,ADULT,7' TUB SC

MEDLINE INDUSTRIES, LP HUDSON RCI; O2 MASK,REBREATH,SHORT,ADULT,7' TUB SC
Catalog Number HUD1009
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the oxygen tubing connection at the mask is loose and can easily disconnect.This occurred during a procedure, under anesthesia.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the oxygen tubing connection at the mask is loose and can easily disconnect.

Brand Name
HUDSON RCI
Common Device Name
O2 MASK,REBREATH,SHORT,ADULT,7' TUB SC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093
MDR Report Key25196059
Report Number1417592-2026-01414
Device Sequence Number10403090
Product Code BYG
UDI-Device Identifier10197344011599
UDI-Public10197344011599
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1009
Device Lot Number25FOA878
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown